# SDR FDEA201109073733

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,731 hours, 47,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31073101
- Part serial: 0252
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RAFT FELL OUT OF MAIN ENTRY DOOR COMPARTMENT IN  FLIGHT, R & R MAIN SLIDE RAFT IAW MM 25-60-015-2-0.
